Weaning off Cipralex (antidepressant)

Hi All.

My antidepressant is no longer working for me. I have been on it since 2004. I was on 10 mg of cipralex and then was upped to 15mgs. Still did not work. I suffer from panic attacks. My doctor is now weaning me off the cipralex so that she can put me on something else. However, the withdrawals I am having for the last two weeks is terrible. I take 15mg one night and then 10mgs the next night, been doing this for 16 days. I am constantly dizzy, tingles, (no brain zaps yet) (touch wood I do not have them), miserable, feel like doing nothing, sleeping all the time, loss of coordination, cant walk in the dark, and the list goes on but I really need something that will work for me, so I have to do this to get onto another antidepressant. How long, will these withdrawals last?

Thanks

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

1 Reply

oldestnewest
  • Hi Debby,

    In my experience the longer you have been on something, the longer the withdrawals will be. But I can also promise you that you will get through it!

    Have you told the doctor you are feeling this way? Be sure to keep in communication in case the doctor wants to slow down your titration.

You may also like...